# SDR SWAA2022092945541

- Difficulty date: August 24, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140BF
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF CRACKED. / [01] FABRICATED AFT CARGO FLOOR PANEL 140 BF REF AMM 25-52-01-201-801;[02] VERIFIED STEP 1.
